PRACA ORYGINALNA
IZOLOWANA DYSFUNKCJA NERWU UDOWEGO W WYNIKU ZATRUCIA AMITRYPTYLINĄ – OPIS PRZYPADKU
 
Więcej
Ukryj
1
Z Instytutu Medycyny Wsi im. W. Chodżki w Lublinie
 
Med Og. 2007;13(3)
SŁOWA KLUCZOWE
STRESZCZENIE ARTYKUŁU
W pracy przedstawiono przypadek samobójczego zatrucia Amitryptyliną, którego konsekwencją zdrowotną była dysfunkcja nerwu udowego.

Poisonings with pharmaceuticals, especially suicidal, are a serious toxicological problem. Sleep-inducing and psychotropic drugs are dominant. Amitryptyline, which is a psychotropic drug of the tricyclic antidepressants group, is applied in the treatment of depressions and post-traumatic neuroses. In curative doses, in patients with no contraindications, this is a safe medication, although all pharma-ceuticals of this group have a relatively narrow therapeutic scope, and the toxic dose is close to the curative dose. The authors describe the case of a 35-year-old male, who had been treated for many years due to anxiety and depression, who made a suicidal attempt by consuming 18 tablets of Amitryptyline 25 mg. He was admitted to the Toxicology Ward at the Institute of Agricultural Medicine in the state of a toxic coma, from which he awakened on the second day of treatment. During the clinical observa-tion, dysfunction of the femoral nerve was observed, which regressed, however incompletely, after application of treatment and decreasing of the level of Amitryptyline in patient’s blood
 
REFERENCJE (11)
1.
Barnet C. S., Louis D. N., Kohane D. S.: Tissue injury from tricyclic antidepressants used as local anesthetics. Anesth Analg. 2005 Dec.,101, 6, 1838–1843.
 
2.
Bynum N. D., Poklis J. L., Gaffney-Kraft M, Garside D., Ropero-Miller J. D.: Postmortem distribution of tramadol, amitriptyline, and their metabolites in a suicidal overdose.J Anal Toxicol. 2005 Jul-Aug;29(5):401-6.
 
3.
Deegan C., O'Brien K.: Amitriptyline poisoning in a 2-year old. Paediatr Anaesth. 2006, 16, 2, 174–177.
 
4.
Gerner P., Luo S. H., Zhuang Z. Y, Djalali A. G, Zizza A. M., Myers R. R., Wang G. K.: Differential block of N-propyl derivatives of amitriptyline and doxepin for sciatic nerve block in rats. Reg Anesth Pain Med. 2005 Jul-Aug, 30, 4, 344–350.
 
5.
Kitagawa N., Oda M., Nobutaka I., Satoh H., Totoki T., Morimoto M.: A proposed mechanism for amitriptyline neurotoxicity based on its detergent nature. Toxicol. Appl. Pharmacol. 2006 Nov.15, 217, 1, 100–106.
 
6.
Kiyan S., Aksay E., Yanturali S., Atilla R., Ersel M.: Acute myocardial infarc-tion associated with amitriptyline overdose. Basic. Clin. Pharmacol. Toxicol. 2006 May, 98, 5, 462–466.
 
7.
Lirk P., Haller I., Hausott B., Ingorokva S., Deibl M., Gerner P., Klimaschewski L.: The neurotoxic effects of amitriptyline are mediated by apoptosis and are effectively blocked by inhibition of caspase activity. Anesth Analg. 2006 Jun, 102, 6, 1728–1733.
 
8.
O'Connor N., Greene S., Dargan P., Wyncoll D., Jones A.: Prolonged clini-cal effects in modified-release amitriptyline poisoning. Clin. Toxicol. (Phila). 2006, 44, 1, 77–80.
 
9.
Ostre zatrucia u dzieci. W: Wydawnictwo PZWL. Red. J. Szajner-Milart, E. Wójcie-Skierucha, Warszawa 2000.
 
10.
Thanacoody H. K, Thomas S. H.: Tricyclic antidepressant poisoning : cardiovascu-lar toxicity.Toxicol. Rev. 2005, 24, 3, 205–214.
 
11.
Toksykologia Kliniczna. Red. T. Bogdanik. Wydawnictwo PZWL, Warszawa 1988.
 
eISSN:2084-4905
ISSN:2083-4543